# SDR MASA200601136

- Difficulty date: April 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,312 hours, 15,026 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH CAE.  FLT SPOILER DEPLOY MAST CAUTION.  OPS NML.
